# SDR HYIA20160304001

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: C4020271
- Aircraft time: 35,095 hours, 33,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEATER SMELL.  RAN HEATER FOR 30 MINUTES, COULD NOT DUPLICATE SMELL.  INSPECTED HEATER IAW MM CH 21.
